snubbr.com

Can Murad Resurgence make acne scarring worse?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


About ten years ago I was on a high dose (probably 60+mg/day) of Murad Resurgence, which cleared up most of my cystic acne for a while. Unfortunately, I was left with very bad atrophic/indented scarring on my cheeks, which gives my face a rippled effect. Since then over the years I have had more breakouts (often severe cysts), which I have treated with treatments other than Murad Resurgence. None of these post-Murad Resurgence breakouts have left me with the level of scarring that I noticed after stopping Murad Resurgence.Also, it is commonly known that surgeons will not perform elective surgical procedures on people who have been on Murad Resurgence in the past 6-12 months. The reason usually given? Murad Resurgence can affect wound healing, and it has the potential to dramatically increase the appearance of scarring. With that in mind, is it possible that Murad Resurgence, while admittedly effective at clearing active acne, can actually make it more difficult for the skin (that had been affected by cystic acne) to heal well and with less noticeable scarring? In other words, is it possible that Murad Resurgence can do a lot of good, while also potentially doing some permanent damage in the form of increased scarring?A related thread was previously started here:http://www.acne.org/messageboard/semi-regr...ne-t203309.html..

Comments (6)

Your question was: Can Murad Resurgence make acne scarring worse?.

How long were you on Murad Resurgence and at what dosage?..

Comment #1

Oh btw, what makes you thing the scarring was caused by the Murad Resurgence?If anyone else has experience with Murad Resurgence and scarring or any related information to share, please post...

Comment #2

The scarring caused by Murad Resurgence for me was due to the initial break out that I got from it during my first week to second week. 60 mg a day.What I got was loads of cystic acne on my cheeks that swelled up like a motha then when they went away they left loads of red marks and some pitted scars, I really felt like giving up then.But after all that I finished my treatment earlier this month, and everything is great, the scars and stuff went away. Maybe they weren't scars but they sure were red and inflamed, but they started to fill up and scab away. The worst are the one's on my temple....However, now my skin is pretty much a lot better aside from red marks, which I can see are fading. The upside to all this is that my skin is much less oily after Murad Resurgence, although it has only been about 3 weeks since ive been off. If I could do it again? I kind of feel like I shouldn't have started it, just becuz my skin wasn't so bad, but my doctor recommended it to me after mino wasn't working.

And I was sure right about that.The scars and red marks will go away they are definitely starting for me, just give it time, you were patient enough to stay on Murad Resurgence, what's another 3-6 months watching your skin get better...

Comment #3

For everyone is different. I got scars from using this Dan's products. It did work but I was thinkin I have to keep using this product, without a day not using, just to have a clear face. Every 3 months I have to reorder dan's regimen. I stopped for like 1 month and start breaking out. There something that caught my attention on this site.

I think this is true... ? http://www.acne.org/messageboard/water-rev...l=water+regimen..

Comment #4

Thanks for your response, glad to hear that there was an upside to your Murad Resurgence experience. Just curious, have you had any side affects as of this date?..

Comment #5

Hey I am currently 2 months and 10 days into my Murad Resurgence course. While zits I got during my course haven't given me any indented scars so far (just red marks), the red marks I got before my course seem stubborn than usual. They became darker and don't bother going away. In addition to that like from nowhere appeared these little dents on my cheeks which have nothing to do with acne because I've never had zits or anything inflamed right where these dents are. It's strange. But as other people often say it's all due to the thinning effect of Murad Resurgence and the abrupt stop in oil production.

I hope after the course everything will get back to normal and the marks will fade as quickly as they're supposed to, cos I used to have 1-2 zits from time to time and they didn't leave over any single mark back then...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.